RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1979 Volume 38, Number 2, Pages 163–178 (Mi tmf2702)

This article is cited in 5 papers

Haag–Ruelle scattering theory as scattering theory in different state spaces

V. D. Koshmanenko


Abstract: It is shown that Haag–Ruelle scattering theory can be naturally included in the scheme of abstract scattering theory with a pair of spaces. The wave operators in Haag–Ruelle theory are defined by the method of bilinear functionals. In the abstract theory, a number of criteria for the scattering operator to be trivial are found.

Received: 16.01.1978


 English version:
Theoretical and Mathematical Physics, 1979, 38:2, 109–119

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025